# SDR SWAA2024041071526

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 54,811 hours, 28,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA EMERGENCY LIGHT OUT AT 20 ABC<[01] RELAMPED AREA EMERGENCY LIGHT AT 20- ABC IAW AMM 33-51-03. OPS CHECK OK.
